# SDR HALA2019090300364

- Difficulty date: September 2, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N218HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08764
- Aircraft time: 322 hours, 1,631 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL THRU 5000' ON ARRIVAL, CONTINUED THRU LANDING IN FLT DECK.  ACCOMPLISHED TSM TASK 05-50-00-810-813-A. DETERMINED FROM CREW COMMUNICATION SUSPECT GS TO BE TYPE 2. ACCOMPLISHED TSM TASK 71-00-00-810-847-A. PERFORMED FADEC SYSTEM TEST OF ENGINE 1 &2 REF AMM73-21-00. NO DEFECTS NOTED. PERFORMED INSPECTION OF ENGINE 1 AND 2 FOR ENGINE OIL OVER SERVICING, LEAKS, FAN BLADE HUB FOR WELTING, HPC BLEED VALVE AND LPC 2.5 BLEED FOR EVIDENCE OF OIL. NO DEFECTS OR LEAKS NOTED. PERFORMED ENG RUNS INDEPENDENTLY WITH ASSOCIATED PACK FULL HOT 15 MIN BOTH #1 & #2, CHECK OK NO ODOR NOTED.
